# SDR UALA2013011100192

- Difficulty date: January 9, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 49,137 hours, 6,019 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulted
- Location: Fuel Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL CUTOFF SWITCH DOES NOT TRANSMITT 'OFF' TO LT AIMS.    REPLACED RELAY K26206 IN P210 PANEL REF WDM 76-21-12 AND IPC 24-09-01.  RIGHT ENGINE FUEL SPAR VALVE OPERATES NORMALLY.
